×

zbMATH — the first resource for mathematics

The Schwarzian derivative and convex functions. (English) Zbl 0071.07002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Fejér, Neue Eigenschaften der Mittelwerte bei den Fourierreihen, J. London Math. Soc. vol. 8 (1933) p. 61, footnote. · JFM 59.0298.03
[2] Zeev Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545 – 551. · Zbl 0035.05104
[3] M. S. Robertson, Schlicht solutions of \?”+\?\?=0, Trans. Amer. Math. Soc. 76 (1954), 254 – 274. · Zbl 0057.31101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.